# SDR DALA2019021901073

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,541 hours, 63,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE: CORROSION AND CRACK ON SKIN, ALSO SUNKEN AND BROKEN FASTENERS AT SETTLEMENT SURFACE AREA (FUSELAGE STRUCTURE) OF LOWER TCAS ANTENNA. (CORROSION LEVEL 2). REPAIRED PER ER/A 575558-14 REV ORIGINAL (SECTION I) PERMANENET REPAIR AND ETI-88-19-015 REV 3.
